dietician-icon
Becoming thinner
I am very thin and my thise are becoming more thinner what should I do to cure it  and I feel so week and my hairs are getting grey
43 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Rekha Sachdev Pohani
Dietitian/Nutritionist 10 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

It may be nutrients deficiency. What is your height weight consult with me on personal chat
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swapan Banerjee (PhD)
Dietitian/Nutritionist 22 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi - this could be stomach or water problems. may be for short of B complex. take proteins, vegetables, fruits more
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.